MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this patient came into surgeon's office recently with discomfort and instability in her right hip.X-ray revealed that the stryker acetabular cup was malaligned and the poly was most likely worn out.She had her hip replaced 20+ years ago where a srom stem and a stryker vitalok acetabular cup was implanted by a surgeon that was unknown.The hospital staff nor the surgeon knew who did the original surgery and have no previous records available for this patient.Surgeon replaces the srom femoral head and used a zimmer cup.The lot information for the explanted 28mm + 0 hip ball that was explanted was not legible.The lot # on the femoral stem was not legible.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10033076
Report Number1818910-2020-11811
Device Sequence Number3117265
Product Code JDI
UDI-Device Identifier10603295170792
UDI-Public10603295170792
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-2028
Device Catalogue Number522028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIP ACETABULAR CUP (COMPETITOR); HIP ACETABULAR LINERS (COMPETITOR); UNKNOWN HIP FEMORAL AUGMENT; UNKNOWN HIP FEMORAL STEM; HIP ACETABULAR CUP (COMPETITOR); HIP ACETABULAR LINERS (COMPETITOR); UNKNOWN HIP FEMORAL AUGMENT; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight78